# SDR ASAA2015111713825

- Difficulty date: November 17, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 10,658 hours, 3,396 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THRU FL 250 WHEN USING WING ANTI-ICE NR 2 "BLEED TRIP OFF" LIGHT ILLUMINATED.  QRH PROCEDURES FOLLOWED BLEED LIGHT EXTINGUISHES.  ACFT GROUNDED.  REF FIM 36-10, TASK 801, USE OF WING ANTI ICE UNDER SOME CONDITIONS CAN CAUSE THE HSV TO OPEN EARLY & CAUSE A BLEED TRIP.  ACCOMPLISHED NR 2 SYS BLEED AIR TEST IAW AMM 36-00-00-860-804 AND WING TAI SHUTOFF VALVE TEST IAW AMM 30-11-11-710-801.  ALL TESTS PASS.
